# SDR SIMA0802

- Difficulty date: March 20, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N255AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 254
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: S5367800821602
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - AFT CARGO Z FLOOR MEMBER CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED SECTION OF Z MEMBER IAW ATR 42 SRM 51-25-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
